Thread: Effects of Winstrol
04-28-2005, 08:51 PM #1New Member
- Join Date
- Mar 2004
Effects of Winstrol
I am in the army and have been stationed in Iraq since March 16th 2004 and just returned to the U.S. Monday. I started a cycle of Winstrol 50 mg daily only March 1st 2004 and was 14 days into the cycle and was called to duty to leave immediately within 96 hours. I abruptly had to stop my cycle and mistakenly did not have any PCT in place as my contact was out of town. I had some pain in my testicles initially through the month of March and April but it faded over time as my mind was occupied with my staying alive. The pain, which is a tight squeezing feeling has come back the last few weeks and it feels like my balls have not dropped. I have had sex with my girlfriend five times a day for the last few days and my balls are shooting back inside of me after I orgasm. I scheduled an appointment with a urologist on Monday of next week. Has anyone ever experienced this feeling a year later? Is this an effect of not doing my PCT after the cycle? I am going to ask my urologist for his opinion and plan to do some clomid if recommended. Please let me know what you think...will clomid help me?
04-28-2005, 08:56 PM #2
..I dont have an answer for ya'
But thanks for kickin' ass over there...I mean that!!
04-28-2005, 08:58 PM #3
sex 5 times a day + kicking a$$ in Iraq = STUD
hope everything works out 4u bro.
04-28-2005, 09:00 PM #4
I've only run winstrol a few times but that never happened to me. I hesitate to say that it's an effect of no pct but I'll bump this for you. Let us know what the doctor says. If your test levels are back to normal (which they should be after 1 year after 14 days of winny) then I don't think clomid will help you. Good luck!
Glad you made it back safely by the way.
04-28-2005, 09:02 PM #5
i never got any side like that from winny only from girls that didnt want to finish the job
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)